# SDR SWAA2025082909596

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 56,194 hours, 38,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE PARTIALLY FELL OUT OF THE STORAGE CONTAINER WHEN THE DOOR WAS OPENED.   SECURED FWD SVC DOOR ESCAPE SLIDE IAW AMM 25-66-01.
